MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE; VARICOSE VEIN ALBATION SYSTEM

LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE; VARICOSE VEIN ALBATION SYSTEM
Catalog Number 7210387F
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation.However, we were unable to replicate the reported defect during our evaluation.The housing and power cord of the handpiece were visually inspected and were found to be acceptable.The indicator light in the control unit flashed steady green indicating the handpiece was functional.The device was found to be operating properly on all speeds and settings.Upon disassembly of the core tube, we did not observe any moisture inside the core tube.The seal housing appeared to be very clean and was unlikely to have been used in any procedure.Device was not used for the procedure.Procedure was completed using another handpiece that they have in stock.
 
Event or Problem Description
During pre-use check, the handpiece failed to operate.

Brand Name
TRIVEX SYSTEM RESECTOR HANDPIECE
Common Device Name
VARICOSE VEIN ALBATION SYSTEM
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 02148
MDR Report Key8232999
Report Number1220948-2019-00004
Device Sequence Number19237772
Product Code DWQ
UDI-Device Identifier00840663106561
UDI-Public00840663106561
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210387F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1